Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 258948, 12 pages
http://dx.doi.org/10.1155/2012/258948
Research Article

Application of Piecewise Successive Linearization Method for the Solutions of the Chen Chaotic System

1School of Mathematical Sciences, University of KwaZulu-Natal, Private Bag X01, Pietermaritzburg, Scottsville 3209, South Africa
2Department of Mathematics, Zhejiang University, Hangzhou 310027, China
3Department of Mathematics, University of Venda, Private Bag X5050, Thohoyandou 0950, South Africa

Received 18 April 2012; Revised 17 June 2012; Accepted 18 June 2012

Academic Editor: Hak-Keung Lam

Copyright © 2012 S. S. Motsa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Chen and T. Ueta, “Yet another chaotic attractor,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 9, no. 7, pp. 1465–1466, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. C. P. Li and G. R. Chen, “A note one Hopf bifurcation in Chen’s system,” International Journal of Bifurcation and Chaos, vol. 13, no. 6, pp. 1609–1615, 2003. View at Publisher · View at Google Scholar
  3. J. Lü, T. Zhou, G. Chen, and S. Zhang, “Local bifurcations of the Chen system,” International Journal of Bifurcation and Chaos, vol. 12, no. 10, pp. 2257–2270, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. Ueta and G. Chen, “Bifurcation analysis of Chen's equation,” International Journal of Bifurcation and Chaos, vol. 10, no. 8, pp. 1917–1931, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. K. Alomari, M. S. M. Noorani, and R. Nazar, “Homotopy approach for the hyperchaotic Chen system,” Physica Scripta, vol. 81, Article ID 045005, 2010. View at Google Scholar · View at Zentralblatt MATH
  6. M. S. M. Noorani, I. Hashim, R. Ahmad, S. A. Bakar, E. S. Ismail, and A. M. Zakaria, “Comparing numerical methods for the solutions of the Chen system,” Chaos, Solitons & Fractals, vol. 32, p. 1296, 2007. View at Google Scholar · View at Zentralblatt MATH
  7. A. K. Alomari, “A new analytic solution for fractional chaotic dynamical systems using the differential transform method,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2528–2534, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Z. M. Odibat, C. Bertelle, M. A. Aziz-Alaoui, and G. H. E. Duchamp, “A multi-step differential transform method and application to non-chaotic or chaotic systems,” Computers & Mathematics with Applications, vol. 59, no. 4, pp. 1462–1472, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. K. Alomari, M. S. M. Noorani, and R. Nazar, “Adaptation of homotopy analysis method for the numericanalytic solution of Chen system,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, p. 2336, 2009. View at Google Scholar
  10. M. S. H. Chowdhury and I. Hashim, “Application of multistage homotopy-perturbation method for the solutions of the Chen system,” Nonlinear Analysis, vol. 10, no. 1, pp. 381–391, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. M. Goh, M. S. M. Noorani, and I. Hashim, “On solving the chaotic Chen system: a new time marching design for the variational iteration method using Adomian's polynomial,” Numerical Algorithms, vol. 54, no. 2, pp. 245–260, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. F. G. Awad, P. Sibanda, S. S. Motsa, and O. D. Makinde, “Convection from an inverted cone in a porous medium with cross-diffusion effects,” Computers & Mathematics with Applications, vol. 61, no. 5, pp. 1431–1441, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Z. G. Makukula, P. Sibanda, and S. S. Motsa, “A note on the solution of the von Kármán equations using series and Chebyshev spectral methods,” Boundary Value Problems, vol. 2010, Article ID 471793, 17 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. S. Motsa, “New algorithm for solving non-linear BVPs in heat transfer,” International Journal of Modeling, Simulation & Scientific Computing, vol. 2, no. 3, pp. 355–373, 2011. View at Publisher · View at Google Scholar
  15. S. S. Motsa, P. Sibanda, and S. Shateyi, “On a new quasi-linearization method for systems of nonlinear boundary value problems,” Mathematical Methods in the Applied Sciences, vol. 34, no. 11, pp. 1406–1413, 2011. View at Publisher · View at Google Scholar
  16. S. S. Motsa and P. Sibanda, “A linearisation method for non-linear singular boundary value problems,” Computers & Mathematics with Applications, vol. 63, no. 7, pp. 1197–1203, 2012. View at Publisher · View at Google Scholar
  17. S. Shateyi and S. S. Motsa, “Variable viscosity on magnetohydrodynamic fluid flow and heat transfer over an unsteady stretching surface with Hall effect,” Boundary Value Problems, vol. 2010, Article ID 257568, 20 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods in Fluid Dynamics, Springer Series in Computational Physics, Springer, Berlin, Germany, 1988.
  19. L. N. Trefethen, Spectral Methods in MATLAB, vol. 10 of Software, Environments, and Tools, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, Pa, USA, 2000. View at Publisher · View at Google Scholar
  20. J. R. Dormand and P. J. Prince, “A family of embedded Runge-Kutta formulae,” Journal of Computational and Applied Mathematics, vol. 6, no. 1, pp. 19–26, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH